It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





paxil withdrawal

paxil withdrawal

[ Back to Messages ]

Message

Posted by john on November 29, 2000 at 23:01:03:

In Reply to: ME TOO!!! posted by brain shocker on November 17, 2000 at 12:22:12:

I was originally put on Celexa. That worked great for 2 months and then I got huge burning sensations in my body. I was switched over to 10mg of Paxil and that seemed to work, but not as well as Celexa. Eventually (after 3 months) I stopped. It wasn't long before I had huge panic attacks, dizziness, etc., and I thought I was going to die. I was told to go to 20mg Paxil. No one ever mentioned that I might just be having Paxil withdrawal. It is again 4 months later and I am trying to cut back down to 10mg. The reason I am trying to cut back is the 20pound weight gain and the perpetual sluggishness and drowsiness. It is now 4 days and I am having many of the tell-tale symptoms. My arms ache, especially if anything touches them, I have odd headaches, and when I run, I cannot look sideways for fear of getting this whole panicky electrical thing going in my head. It is almost unexplainable, but truly terrifying. Night time is no picnic, because I wake up a minimum of four times and have the most realistic and frustrating unending dreams. At least now I know that I am not alone, and that there is an end in sight. I look forward to the end of the symptoms.

I can, however, say that at least the Celexa and Paxil got me out of my depression. If only there weren't the nasty side effects.


Follow Ups




All times are GMT -7. The time now is 09:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!